# SDR REXA2020010729013

- Difficulty date: December 29, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316341
- Condition: Corroded
- Location: Bs 280-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: (DUE WET INSULATIONS) MAIN AVIONICS COMPARTMENT, CORROSION ON STGR 26L FROM FS295/FS349 (SM)[E/E].                      
"SUMMARY: OF NRC. 00221 CORROSION LEVEL 2. STRINGERS 26 LH FS=280 TO FS=364 WERE REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 PAR 6 C       
"
